# SDR SWIA200616218

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 3,770 hours, 3,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0739
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT MOVED FLAP LEVER OUT OF 0 DEGREES TO 8 DEGREES.  RECEIVED FLAPS FAIL MESSAGE.  REPLACED FLAP CONTROL LEVER IAW MM 27-51-01.  OPERATIONAL CHECK GOOD.
